On the dynamics of extendable polynomial endomorphisms of $\mathbb{R}^{2}$

Volume 90 / 2007

Ewa Ligocka Annales Polonici Mathematici 90 (2007), 37-50 MSC: Primary 30D50, 32H50, 32H02, 37F45; Secondary 30C10, 30C99, 30F99, 32D15. DOI: 10.4064/ap90-1-3


We extend the results obtained in our previous paper, concerning quasiregular polynomials of algebraic degree two, to the case of polynomial endomorphisms of $\mathbb{R}^{2}$ whose algebraic degree is equal to their topological degree. We also deal with some other classes of polynomial endomorphisms extendable to $\mathbb{C}\mathbb{P}^{2}$.


  • Ewa LigockaInstitute of Mathematics
    Department of Mathematics, Computer Science and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image